Sponsored by EIRMC and Air Idaho Rescue

It's free... and so is lunch!

Saturday, March 4th, 2023
Taylorview Middle School
350 Castlerock Lane
Idaho Falls

Register Now

This year, we will have five keynote addresses for all attendees, and two one-hour “hands–on” breakout sessions.

Keynote presentations:

  • Sepsis Assessment & Treatment in the Field- Dr. Jerry Smedley, ER Physician
  • Trauma Run Review- Dr. Michael Lemon, Medical Director, EIRMC Trauma Program
  • Verbal De-Escalation of an Aggressive Patient- Brett Nelson, EIRMC Behavioral Health Center
  • STEMI Case Studies- Dr. Kendra Coonse, Interventional Cardiologist
  • Hypothermia Treatment for Children- Dr. Daniel Sedillo, Pediatric Intensivist

Agenda

7:00 – 8:00 am: Registration and vendor fair
8:00 – 9:00 am: Keynote 1
9:00 – 10:00 am: Keynote 2
10:00 – 11:00 am: 60 min. hands-on training / vendor fair/ snacks and break
11:00 – 12:00 pm: Keynote 3
12:00 – 1:00 pm: Lunch
1:00 – 2:00 pm: Keynote 4
2:00 – 3:00 pm: 60 min. hands-on training / snacks and break
3:00 – 4:00 pm: Keynote 5
4:30 pm: Dismiss